Courtney

by Courtney
(Michigan)

I have been taking progesterone cream,taking breaks during my period since Dec of 2015 due to estrogen dominance. I started with 40mg/day half in the am and half in pm. Some of my symptoms were fatigue, anxiety, insomnia, GI upset, headaches, cramping.. I have noticed improvement when I'm on the cream, but have difficulty when I stop during my period and the difficult symptoms each month when adding progesterone back in. I increased my dose to 60mg/ day last month. This month, July 2016, my period came on day 17 (usually I wouldn't start till day 24). This has never happened before. I thought I was spotting (which has never happened before either), but it is actually my period. My Dr advised me to increase to 80mg/day for 4-5 days and then return to 60mg/day dose until day 24 then stop. I'm wondering what your take is. Any insight and advice is welcome!
Thank you!
Courtney

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...